# SDR QXEA2011090600809

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 25,094 hours, 26,223 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 2
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FAILED AUTOFEATHER TEST NR2 SIDE. INTERROGATED CDS, FOUND NR2 PROP FAULT CODES 434 (A AND B), AND 400 (B ONLY).  C/W OP CHECK OF PROP FAULT INDICATION IAW FIM TASKS 61-20-10-810-826, FOR 494 (A AND B), AND 61-20-09-810-806, FOR 400 (B). C/W OPS TEST OF NR 2 PROP AUTO FEATHER UPTRIM SYS IAW AMM 61-20-00-710-801.  OPS TEST GOOD. FAULT CODES DID NOT RETURN, NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
